# SDR ASAA2025082360439

- Difficulty date: August 23, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 14,478 hours, 4,149 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A2960339ATSMRO
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS SEAT TRACK INBOARD AFT HAS ELONGATED HOLE. SRXR430X. GROUNDED - YES. REMOVED AND REPLACED SEAT TRACK INBORD AFT ON PILOTSEAT IAW B737 AMM 25-11-11-400-801. SRXR430X.
